Anyone that has a panic disorder/major depressive disorder/OCD... begin Zoloft only to have the anxiety level go up as a side effect, but the longer you stayed with it that side-effect subside?
I was on it. And it relieved my anxiety. I went off of it because of the sexual side effects. For me, I was numb from the waist down.
Yes, having an initial response to Zoloft like you are having is common. The side effects should subside within the first couple of weeks. If they do not, or the anxiety becomes too much, please notify the doctor.
Hello jnthomas! I have been on zoloft for about ten years now. Sometimes one may experience a little anxiety at first but it should get better as the medication has time to get in your system. Zoloft is a good antidepressant but it does not work for everyone. It does have side effects, insomnia and decrease sexual desire, seems to be the most reported ones. I have insomnia and it is so difficult for me to get it under control. But, as much as it makes me suffer, I would rather stay on the Zoloft than risk trying other drugs that may not control my depression and anxiety as well. Give it some time before you decide that it is not working for you. I wish you the best and don't give up! Sweetie Pie
I'm currently going through the same thing and have been on zoloft for about a week alone total of 3 weeks if I count the transitional period when they were dereasing my paxil. Does anyone know how long it takes before the anxiety gets back down again? Wish us both luck!!!
I have been having the same issue. I started Zoloft a little over three weeks ago and still feel that my anxiety has not completely subsided. I have been taking Klonopin over the past couple of weeks with the Zoloft to help me get through the day. My doctor told me that it could take between 4-6 weeks for the medication to kick in.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.